Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  Tracking and invariance problems for some classes of discrete delay systems
 
 
Title: Tracking and invariance problems for some classes of discrete delay systems
Author: Zuber, I. E.
Gelig, A. Kh.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 43 (2010) nr. 4 pages 204-210
Year: 2010
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands